Tags

Type your tag names separated by a space and hit enter

Pediatric orthodontics: quality and sufficiency of treatment.
J Pedod 1985; 9(2):107-18JP

Authors

No affiliation info available

Pub Type(s)

Journal Article

Language

eng

PubMed ID

3855996

Citation

Carapezza, L J.. "Pediatric Orthodontics: Quality and Sufficiency of Treatment." The Journal of Pedodontics, vol. 9, no. 2, 1985, pp. 107-18.
Carapezza LJ. Pediatric orthodontics: quality and sufficiency of treatment. J Pedod. 1985;9(2):107-18.
Carapezza, L. J. (1985). Pediatric orthodontics: quality and sufficiency of treatment. The Journal of Pedodontics, 9(2), pp. 107-18.
Carapezza LJ. Pediatric Orthodontics: Quality and Sufficiency of Treatment. J Pedod. 1985;9(2):107-18. PubMed PMID: 3855996.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Pediatric orthodontics: quality and sufficiency of treatment. A1 - Carapezza,L J, PY - 1985/1/1/pubmed PY - 1985/1/1/medline PY - 1985/1/1/entrez SP - 107 EP - 18 JF - The Journal of pedodontics JO - J Pedod VL - 9 IS - 2 SN - 0145-5508 UR - https://www.unboundmedicine.com/medline/citation/3855996/Pediatric_orthodontics:_quality_and_sufficiency_of_treatment_ DB - PRIME DP - Unbound Medicine ER -